# SDR AALA201709019025

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 22,324 hours, 8,830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Part serial: AAR6070
- Condition: Faulty
- Location: Lavatory
- Part time: 3,298 hours, 1,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LAVATORY D SMOKE DETECTOR AURAL WARNING WAS CONTINUOUSLY SOUNDING.  WHEN ALERT STOPPED, THE GREEN LIGHT ON THE DETECTOR WAS NOT SHOWING.  REMOVED AND REPLACED SMOKE DETECTOR PER AMM 26-14-01.  OPERATIONAL CHECK GOOD.
